# SDR DALA14006641807

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 51,381 hours, 11,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION CARRIED OUT, FOUND CRACK AT LT BS 955 FAILSAFE STRAP.  WORK ACCOMPLISHED IAW ER/A 5521704-14AD, PRI, REV O, REV1, REV2.  ER/A 521704-14AD REV ORIGINAL COMPARED AND COMPLIED WITH.
